Advertisement

Mathematische Annalen

, Volume 192, Issue 2, pp 83–89 | Cite as

On Alaoglu's theorem, bornological spaces and the Mackey-Ulam theorem

  • Carl L. DeVito
Article

Keywords

Bornological Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gillman, L., Jerison, M.: Rings of continuous functions. Princeton, New Jersey: D. Van Nostrand Co. Inc. 1960.Google Scholar
  2. 2.
    Horváth, J.: Topological vector spaces and distributions, Vol. I. Reading, Massachusetts: Addison-Wesley Publishing Co. 1966.Google Scholar
  3. 3.
    Kelley, J. L.: General topology. Princeton, New Jersey: D. Van Nostrand Co. Inc. 1955.Google Scholar
  4. 4.
    —— Namioka, I. and co-authors: Linear topological spaces. Princeton, New Jersey: D. Van Nostrand Co. Inc. 1963.Google Scholar
  5. 5.
    Köthe, G.: Topological vector spaces I. Berlin-Heidelberg-New York: Springer 1969.Google Scholar
  6. 6.
    Mackey, G. W.: On convex topological linear spaces. Trans. Amer. Math. Soc.60, 519–537 (1946).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Carl L. DeVito
    • 1
  1. 1.Department of MathematicsUniversity of ArizonaTucsonUSA

Personalised recommendations